# SDR DLM88030860

- Difficulty date: September 21, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 32,163 hours, 24,967 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Separated
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE AND VIBRATION IN FLOOR FROM AFT F/A SEAT ON BACK, STARTED WHEN POWER APPLIED DURING T/O RUN.  SLIGHTLY MORE NOTICEABLE ON C/P SIDE DURING FLIGHT NOISE AND VIBRATION WOULD INCREASE AS POWER INCREASE AND DECREASE AS THROTTLE RETARDED.  FOUND PNEUMATIC DUCT SEPARATED.  REPAIRED SAME.
